Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Loss of concentration, memory loss, cannot sleep. Do not want anti depressant

Hi yes in the last 3 years its got worse i have loss of concentration, memory loss , don t care, can t be bothered and my personallity has gone, and i cant sleep i am only 43, i have tried councilling and trying herbel medication at the moment but don t want anti depressent but i cannot go on feeling like this as i am still only young but i don t want to feel like this for the rest of my life and i am getting more concerned everyday but i do enjoy life
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response believe or not you are having depression...and it is causing you so many have tried various modality but it has not helped you have to try on antidepressants ...what make you dislike them is important....if you are worried about addiction, than let it be clear to your psychiatrist and they will make it possible for you to have benefit with out dependence on it....but these drugs takes time to act and need to be taken for long period to have a persistent effect...secondly if you are worried about some side effects than you should be aware that there are wide variety of medicine and you can be prescribed according to your preference...
See there are only few ways of treatment...therapy by psychologist, Herbal medicine, antidepressants and ECT , rTMS.....a type of brain stimulation procedure....
Out of these first two have not shown effect
If you are not ready for anti depressants than you most probably will not be comfortable with ECT
So you are left with very less choices
Final call is your
Take care
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor